# SDR DL72L010912

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 76,700 hours, 51,751 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK NR 1 SLAT NOSE RIB IS CRACKED I/B SIDE OF ACTUATOR ROD END.  REPAIRED PER MM 57-54-000-8.
